# SDR AALA202201262559

- Difficulty date: January 23, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A300*
- Aircraft serial: 6621
- Aircraft time: 16,543 hours, 6,455 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: ON SHORT FINAL, FIRST OFFICER SIDE STICK UNCOMMANDED " PRIORITY RIGHT" TWICE.  AFTER AUTOTHRUST UNCOMMANDED TAKE OFF GO AROUND THRUST, EXECUTED GO AROUND WITH CA PRIORITY ON SIDESTICK AND AIRCRAFT FUNCTIONED NORMALLY. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
